• Address: 7563 St. Vicent Place, Glasgow
  • Phone: +777 2345 7885:  +777 2345 7886
  • Hours: 7 Days a week from 10-00 am to 6-00 pm
Sale Usually ships in 24 hours

Advil PM (120 Count) Pain Reliever / Nighttime Sleep Aid Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
PATENTED, DUAL LAYER CAPLET: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed

$29.76 (as of May 26, 2018, 10:40 am) & FREE Shipping. Details $12.49